# SDR USAA2011030991007

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 58,372 hours, 39,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517684U65
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR UPPER HINGE CUTOUT INTERCOSTAL SUPPORT ANGLE AT BS 303, S10L.  REPLACED MAIN ENTRY DOOR UPPER HINGE CUTOUT INTERCOSTAL SUPPORT ANGLE AT BS 303, S10L IAW EA 117319.
